Brain Aneurysm Support Community

Side effects from stopping plavix

Recently stopping taking my plavix following my pipeline placement per Dr advice. Noticed an increase in anxiety and flushing and I’m not sure if it due to stopping the medication and that worrying me or side effect of stopping the medication. I am still on my aspirin therapy. Has anyone else experienced these types of symptoms?

I can’t help with the Plavix side effects, my doctor coiled and had me stop my aspirin and other heart medicine. Have you tried webmd for the listing of stopping the medication? Better yet, talk to your pharmacist and doctor. Good luck!

Hi! I was also on plavix for 3 months after my sentinel rupture and subsequent surgery. After, I was put on aspirin and yes, quitting plavix did make me feel flushed. Hope this helps!

Also, there are times even now over three years later I feel warm flushes, gushing sensations, warmth, but I find that is residual when I’m stressed. Monitor your stress levels, and do some research on your daily habits with foods, situations stressful or not, sunlight, low lights, etc. I have just begun to “round up” and identify what sets those feelings off. It’s a work in progress and I have good days and bad days. Some of it is completely random and makes no sense and other times I know to expect a bad next day (stress, alcohol, noise). Hope this helps!

1 Like

Thank you for your response! I looked up information and spoke with the doctor that did my surgery and they said it wasn’t a typical response which I already knew. They also said that I am sensitize to medications and feelings in my body so I may be feeling the medication change.

I’m so paranoid about every feeling in my body which leads me down rabbit holes of fear so you made me feel a little less crazy lol!

I’ve read from many others that it gets easier with time.

Really glad you spoke with your doctor!

Hello I posted a similar question of the group recently as I have been so dizzy and feeling generally unwell since stopping both Plavix and aspirin as per Drs advice. My Drs nurse also said that is not a known side effect. My PCP thinks I should go back to taking 325mg aspirin.
I also would appreciate any info shared.
Good luck with your continued recovery!

I stopped my plavix and stayed on the 325 aspirin for now. My dr mentioned prior to stopping the medicine that if I had any Neuro symptoms like dizziness, loss of coordination, slurred speech that I would have to go back on the plavix. I had a stent placement and they didn’t want the aneurysm to shrink too quickly.

I had a stent and coil. Mine ruptured during surgery. I wish I had cut back slow on the meds. I am having a hard time adjusting to being abruptly off them.
Thank you for responding.
What a great group :heart: